Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1986 3
1989 1
1990 1
1992 1
1993 1
1994 1
1995 1
1996 1
2000 1
2001 1
2005 1
2006 1
2007 2
2009 2
2011 2
2014 2
2016 5
2017 2
2019 1
2020 2
2021 2
2022 6
2023 1
2024 1

Text availability

Article attribute

Article type

Publication date

Search Results

41 results

Results by year

Filters applied: . Clear all
Page 1
Drug-induced photosensitivity: culprit drugs, potential mechanisms and clinical consequences.
Hofmann GA, Weber B. Hofmann GA, et al. J Dtsch Dermatol Ges. 2021 Jan;19(1):19-29. doi: 10.1111/ddg.14314. J Dtsch Dermatol Ges. 2021. PMID: 33491908 Free PMC article. Review.
Drug-induced photosensitivity, the development of phototoxic or photoallergic reactions due to pharmaceuticals and subsequent exposure to ultraviolet or visible light, is an adverse effect of growing interest. ...In total, 393 different drugs or drug c
Drug-induced photosensitivity, the development of phototoxic or photoallergic reactions due to pharmaceuticals a
Drug-induced Photosensitivity.
Zuba EB, Koronowska S, Osmola-Mańkowska A, Jenerowicz D. Zuba EB, et al. Acta Dermatovenerol Croat. 2016 Apr;24(1):55-64. Acta Dermatovenerol Croat. 2016. PMID: 27149132 Review.
It is responsible for photoaging, sunburns, carcinogenesis, and photodermatoses, including drug-induced photosensitivity. Drug-induced photosensitivity is an abnormal skin reaction either to sunlight or to artificial light. Drugs may be a cause …
It is responsible for photoaging, sunburns, carcinogenesis, and photodermatoses, including drug-induced photosensitivity. D
Ketoprofen-induced photoallergic dermatitis.
Loh TY, Cohen PR. Loh TY, et al. Indian J Med Res. 2016 Dec;144(6):803-806. doi: 10.4103/ijmr.IJMR_626_16. Indian J Med Res. 2016. PMID: 28474616 Free PMC article. Review.
Drug-induced photosensitivity reactions are significant adverse effects. ...Since NSAIDs, such as ketoprofen, are used commonly for a variety of illnesses, drug-induced photoallergic dermatitis should be high on the differential in indivi
Drug-induced photosensitivity reactions are significant adverse effects. ...Since NSAIDs, such as ketoprofen, are used
Drug-induced photosensitivity: Photoallergic and phototoxic reactions.
Monteiro AF, Rato M, Martins C. Monteiro AF, et al. Clin Dermatol. 2016 Sep-Oct;34(5):571-81. doi: 10.1016/j.clindermatol.2016.05.006. Epub 2016 May 20. Clin Dermatol. 2016. PMID: 27638435 Review.
Drug-induced photosensitivity refers to the development of cutaneous disease due to the interaction between a given chemical agent and sunlight. Photosensitivity reactions can be classified as phototoxic or photoallergic. Sometimes, there is an overlap
Drug-induced photosensitivity refers to the development of cutaneous disease due to the interaction between a given chemical a
Drug-induced photosensitivity.
[No authors listed] [No authors listed] Prescrire Int. 2009 Oct;18(103):208-11. Prescrire Int. 2009. PMID: 19882789
(1) Photosensitivity reactions are cutaneous disorders due to exposure to ultraviolet (UV) radiation of natural or artificial origin. ...
(1) Photosensitivity reactions are cutaneous disorders due to exposure to ultraviolet (UV) radiation of natural or artificial origin. …
Drug-induced photosensitivity.
Allen JE. Allen JE. Clin Pharm. 1993 Aug;12(8):580-7. Clin Pharm. 1993. PMID: 8222522 Review.
In photoallergic reactions, light may cause a structural change in a drug so that it acts as a hapten, possibly by binding to proteins in the skin. ...Phototoxicity is much more common than photoallergy. Drugs that can cause phototoxic reactions include amiod …
In photoallergic reactions, light may cause a structural change in a drug so that it acts as a hapten, possibly by binding to …
Drug-induced photoallergic and phototoxic reactions.
Stein KR, Scheinfeld NS. Stein KR, et al. Expert Opin Drug Saf. 2007 Jul;6(4):431-43. doi: 10.1517/14740338.6.4.431. Expert Opin Drug Saf. 2007. PMID: 17688387 Review.
Drug-induced photosensitivity involves reactions to medication triggered by exposure of the skin to ultraviolet light. ...Subtypes of drug-induced photosensitivity include dyschromia, pseudoporphyria, photo onycholysis, and lichenoid and telangi
Drug-induced photosensitivity involves reactions to medication triggered by exposure of the skin to ultraviolet light.
Drug-Induced Photosensitivity: Clinical Types of Phototoxicity and Photoallergy and Pathogenetic Mechanisms.
Di Bartolomeo L, Irrera N, Campo GM, Borgia F, Motolese A, Vaccaro F, Squadrito F, Altavilla D, Condorelli AG, Motolese A, Vaccaro M. Di Bartolomeo L, et al. Front Allergy. 2022 Jun 20;3:876695. doi: 10.3389/falgy.2022.876695. eCollection 2022. Front Allergy. 2022. PMID: 36238932 Free PMC article. Review.
Drug-induced photosensitivity (DIP) is a common cutaneous adverse drug reaction, resulting from the interaction of ultraviolet radiations, mostly ultraviolet A, with drugs. DIP includes phototoxicity and photoallergy. A phototoxic reaction is obtained
Drug-induced photosensitivity (DIP) is a common cutaneous adverse drug reaction, resulting from the interaction of ultr
Drug-induced photoallergic and phototoxic reactions - an update.
Scheinfeld NS, Chernoff K, Derek Ho MK, Liu YC. Scheinfeld NS, et al. Expert Opin Drug Saf. 2014 Mar;13(3):321-40. doi: 10.1517/14740338.2014.885948. Expert Opin Drug Saf. 2014. Retraction in: Expert Opin Drug Saf. 2014 Oct;13(10):1431. doi: 10.1517/14740338.2014.961268. PMID: 24547917 Retracted. Review.
INTRODUCTION: Photoallergic and phototoxic medications continue to be an important concern for dermatologists. ...EXPERT OPINION: With the variety of new monoclonal antibodies, clinicians must remain up to date as to the drugs that can cause photo-reactions. There a …
INTRODUCTION: Photoallergic and phototoxic medications continue to be an important concern for dermatologists. ...EXPERT OPINION: Wit …
Drug-Induced Photosensitivity - a Continuing Diagnostic Challenge.
Lugović-Mihić L, Duvančić T, Ferček I, Vuković P, Japundžić I, Ćesić D. Lugović-Mihić L, et al. Acta Clin Croat. 2017 Jun;56(2):277-283. doi: 10.20471/acc.2017.56.02.11. Acta Clin Croat. 2017. PMID: 29485795 Review.
When taking different drugs, their possible side effects on the skin should be considered, including skin reactions connected to photosensitivity. This photosensitivity caused by drugs can appear as phototoxic reactions (which occur more often) or photoallergic
When taking different drugs, their possible side effects on the skin should be considered, including skin reactions connected to phot …
41 results